MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID W/ E/F PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID W/ E/F PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-55
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during routine check the cardiosave intra-aortic balloon pump (iabp) shut down.No patient involved.No harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that a review of the system logs found no anomalies, alerts, or prior error codes that would account for the reported shutdown.The device underwent inspection and functional testing, including battery charging/discharging verification, battery operation checks, error review, and confirmation of the most recent battery maintenance ((b)(6)2026).All tests were successfully completed, the device remained operational during testing with no shutdowns observed, and no issues were identified.The equipment is functioning correctly and is suitable for clinical use.
 
Additional Manufacturer Narrative
Initial reporter: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID W/ E/F PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50816592
Report Number2249723-2026-0004363
Device Sequence Number10127514
Product Code DSP
UDI-Device Identifier10607567108414
UDI-Public(01)10607567108414
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-55
Device Catalogue Number0998-00-0800-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2011
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown